# SDR 95ZZZX5257

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Dhav DHC6300
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Clamp
- Part number: C130195
- Condition: Cracked
- Location: Dowel Pin
- Part time: 17,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CLAMP IS CRACKED WHERE THE HOLE IS DRILLED FOR COUNTERWEIGHT DOWEL PIN.
